advertisement
Question
Posted by: stopping yasmin | 2011/06/12

contraception

hi,
im 21 years old and have recently stopped taking Yasmin, its been only a couple of days since the last intake. i completed the whole pack before stopping. so now im experiencing my period again. how long will this persist?do i need to go back on the Pill?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

When you stop the Pill, you will have a period. There is no need to go back on the Pill. It should stop in a few days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2011/06/14

Hello, I been on the Mirena for a almost 2 years and my periods are still irregular. For the past few months I have been bleeding heavily at least twice in a month. I still spot and have very few days that I am not spotting or bleeding. I am now starting to feel the Mirena, my ovaries hurt at times and there are time I can feel the Mirena.

Should I remove it and use another form of contraceptive in the meantime.

Maybe I should mention that I have two children and am 36 years old. I have been going for regular gynea check ups and then the Mirena is checked. It is still in it''s position and I was told that some woman take a while before the Mirena settles and works the way it was designed.

I can''t believe that it can take up to two years or even longer. Before I know it, it will be 5 years and then I need to replace it.

Please give me the right advice as I am very frustrated and my body can''t take anymore. Thank you.

Reply to Anonymous
Posted by: gynaedoc | 2011/06/13

When you stop the Pill, you will have a period. There is no need to go back on the Pill. It should stop in a few days.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement